RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 693–702 (Mi mz1101)  

On free products in varieties of associative algebras

D. I. Piontkovskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1101

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 582–589

Bibliographic databases:

UDC: 512.572+512.552
Received: 16.01.1997

Citation: D. I. Piontkovskii, “On free products in varieties of associative algebras”, Mat. Zametki, 65:5 (1999), 693–702; Math. Notes, 65:5 (1999), 582–589

Citation in format AMSBIB
\Bibitem{Pio99}
\by D.~I.~Piontkovskii
\paper On free products in varieties of associative algebras
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 693--702
\mathnet{http://mi.mathnet.ru/mz1101}
\crossref{https://doi.org/10.4213/mzm1101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716237}
\zmath{https://zbmath.org/?q=an:0953.16023}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 582--589
\crossref{https://doi.org/10.1007/BF02743168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1101
  • https://doi.org/10.4213/mzm1101
  • http://mi.mathnet.ru/eng/mz/v65/i5/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:90
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020